LQ control via semidefinite programming

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)22_Publication in policy or professional journal

7 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)1027-1032
Journal / PublicationProceedings of the IEEE Conference on Decision and Control
Volume1
Publication statusPublished - 1999
Externally publishedYes

Conference

TitleThe 38th IEEE Conference on Decision and Control (CDC)
CityPhoenix, AZ, USA
Period7 - 10 December 1999

Abstract

We study a stochastic linear-quadratic control problem over an infinite horizon, allowing the control and state cost matrices to be indefinite. We demonstrate that the problem can be solved by semidefinite programs under very mild regularity conditions. A central issue is the stability of the feedback control; and we show this can be effectively examined through the complementary duality of the semidefinite program.

Citation Format(s)

LQ control via semidefinite programming. / Yao, David D.; Zhang, Shuzhong; Zhou, Xun Yu.

In: Proceedings of the IEEE Conference on Decision and Control, Vol. 1, 1999, p. 1027-1032.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)22_Publication in policy or professional journal